# SDR 04FDEA01516

- Difficulty date: May 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5R FROM 8 INCHES FWD OF FR 45 TO FR 54 HAS 3 EA AREAS OF CORROSION, ONE AREA OUTBOARD FLANGE WITH GOUGES AT FR 47, AND 7 AREAS OF ELONGATED HOLES WITH GOUGES ON INBOARD FLANGE BETWEEN FR 48 TO FR 51.  REMOVED CORROSION AND GOUGES IAW A300-600 SRM 51-74-10, MAT'L LOSS OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK FROM FRAME 44/45 TO FRAME 51 IAW SRM 53-10-16.
